# SDR GUUA93757011711B

- Difficulty date: January 17, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 31,902 hours, 38,877 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED X RAY INSP DISCOVERED RT WING CORROSION AT LOWER FWD SPAR CAP NEAR FUEL DRAIN.  REMOVED CORROSION FROM RIGHT WING LOWER FORWARD SPAR CAP COMPLIED WITH FLOURESCENT INSPECTION ON BLEND OUT AREA NO SIGNS OF CORROSION FOUND,ALL AREAS WITHIN LIMITS.
